I have been taking Tasigna for about two months, still have the face rash which is red and feels like sandpaper. Benadryl is not helping much and I don't want to take Prednisone if I can find something not quite as strong. Any suggestions? Any good results from a moisturizer?
Still taking Tasigna
Posted 13 March 2011 - 09:32 AM
Sorry you haven't had a reply on this board. You might try http://www.newcmldrug.com This is another site with lots of good information and helpful posters. There are special discussion boards for people using Tasigna and Sprycel and a general board for all.
Hope you can find some answers there.
"You can't change the direction of the wind but you can adjust your sails."
DX 12/08; Gleevec 400mg; liver toxicity; Sprycel 100mg.; CCyR 4/10; MMR 8/10; Pleural Effusion 2/12; Sprycel 50mg. Maintaining MMR; 2/15 PCRU; 8/16 drifting in and out of undetected like a wave meeting the shore. Retired 12/23/2016! 18 months of PCRU, most recent at Mayo on 7/25/17 was negative at their new sensitivity reporting of 0.003.<p>
1 user(s) are reading this topic
0 members, 1 guests, 0 anonymous users